# SDR VSTA9606002

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304VA
- Make and model: Boeing 737247
- Aircraft serial: 19617
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 087021038
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING SYSTEM INOP FROM ROW 9 TO REAR.  REPAIRED BROKEN WIRE.
